# SDR 2008UALA01192

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777236
- Aircraft serial: 30556
- Aircraft time: 24,601 hours, 3,170 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE LOOP 2 ENG R RIGHT ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILURE.  STATUS MSG-2610232 ACTIVE ER HARD MSG-2610232 ACTIVE ER HARD.
